Доступ предоставлен для: Guest
Портал Begell Электронная Бибилиотека e-Книги Журналы Справочники и Сборники статей Коллекции
International Journal of Fluid Mechanics Research
ESCI SJR: 0.206 SNIP: 0.446 CiteScore™: 0.5

ISSN Печать: 2152-5102
ISSN Онлайн: 2152-5110

Выпуски:
Том 46, 2019 Том 45, 2018 Том 44, 2017 Том 43, 2016 Том 42, 2015 Том 41, 2014 Том 40, 2013 Том 39, 2012 Том 38, 2011 Том 37, 2010 Том 36, 2009 Том 35, 2008 Том 34, 2007 Том 33, 2006 Том 32, 2005 Том 31, 2004 Том 30, 2003 Том 29, 2002 Том 28, 2001 Том 27, 2000 Том 26, 1999 Том 25, 1998 Том 24, 1997 Том 23, 1996 Том 22, 1995

International Journal of Fluid Mechanics Research

DOI: 10.1615/InterJFluidMechRes.v34.i6.70
pages 562-571

Dominating Singularity Behavior of Flow in a Nonaligned Straight Rotating Pipe

M. A. Hye
Department of Mathematics, Bangladesh University of Engineering and Technology, Dhaka-1000, Bangladesh
Md. Abdul Hakim Khan
Department of Mathematics, Bangladesh University of Engineering and Technology, Dhaka-1000, Bangladesh

Краткое описание

The dominating singularity behavior of flow in a nonaligned straight rotating pipe has been studied by means of approximate methods. A series in powers of the rotational Reynolds number is obtained by using the algebraic programming language MAPLE. The series is then summed by using the various generalizations of the Padé method. It is observed that the convergence of the series is limited by a pair of singularities located along the imaginary axis in the complex plane. One can approximately depict the critical behavior of the flow near the (unphysical) singularity point.


Articles with similar content:

Slow and Fast Motion Control Coordination in Multirate Systems
Journal of Automation and Information Sciences, Vol.44, 2012, issue 5
Victor D. Romanenko, Yuriy L. Milyavskiy
EFFECT OF MIXERS ON FLOW PATTERN AND PRESSURE DROP IN HORIZONTAL OIL-WATER PIPE FLOW
ICHMT DIGITAL LIBRARY ONLINE, Vol.5, 1997, issue
Geoffrey F. Hewitt, A. Soleimani, C. J. Lawrence
Turbulent-Laminar Patterns in Poiseuille and Couette flows
ICHMT DIGITAL LIBRARY ONLINE, Vol.0, 2012, issue
Koji Fukudome, Oaki Iida
ONSET OF DOUBLE-DIFFUSIVE NANOFLUID CONVECTION IN A LAYER OF SATURATED POROUS MEDIUM WITH THERMAL CONDUCTIVITY AND VISCOSITY VARIATION
Journal of Porous Media, Vol.16, 2013, issue 2
Rama Bhargava, Dhananjay Yadav, G. S. Agrawal
Binary Dynamic Observation in the Problem of Nonlinear Generating the Signal of Switching the Space Structure of Linear Devices of Recurrent Code Conversion
Journal of Automation and Information Sciences, Vol.44, 2012, issue 1
Elena S. Yaitskaya, Anatoliy V. Ushakov